JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE TATE-SHAFAREVICH GROUPS OVER BIQUADRATIC EXTENSIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 1,  2015, pp.1-6
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.1.1
 Title & Authors
ON THE TATE-SHAFAREVICH GROUPS OVER BIQUADRATIC EXTENSIONS
Yu, Hoseog;
  PDF(new window)
 Abstract
Let A be an abelian variety defined over a number field K. Let L be a biquadratic extension of K with Galois group G and let III (A/K) and III(A/L) denote, respectively, the Tate-Shafarevich groups of A over K and over L. Assuming III(A/L) is finite, we compute [III(A/K)]/[III(A/L)] where [X] is the order of a finite abelian group X.
 Keywords
Tate-Shafarevich group;abelian varieties;restriction of scalars;
 Language
English
 Cited by
 References
1.
K. S. Brown, Cohomology of groups, Grad. Texts in Math. 87. Springer-Verlag 1982.

2.
J. W. S. Cassels, Arithmetic on curves of genus 1. VIII. On the conjectures of Birch and Swinnerton-Dyer, J. Reine Angrew. Math. 217 (1965), 180-189.

3.
J. S. Milne, Arithmetic Duality Theorems, Perspectives in Math. vol. 1. Academic Press Inc. 1986.

4.
J. Tate, Relations between $K_2$ and Galois cohomology, Inventiones Math. 36 (1976), 257-274. crossref(new window)

5.
J. Tate, Duality theorem in Galois cohomology over number fields, Proc. Int. Cong. Math., Stockholm (1962), 288-295.

6.
A. Weil, Adeles and algebraic groups, Progrss in Math. 23. Birkhauser 1982.

7.
H. Yu, On Tate-Shafarevich groups over Galois extensions, Israel J. Math. 141 (2004), 211-220. crossref(new window)

8.
H. Yu, On Tate-Shafarevich groups over cyclic extensions, Honam Math. J. 32 (2010), 45-51. crossref(new window)